On limits in complete semirings.
Semigroup forum, Tome 45 (1992) no. 3, pp. 148-165
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
axioms, complete semirings, algebraic limit, discrete convergence, infinite sums, -complete semirings, convergence, partially ordered complete semirings, topological complete semirings, idempotent, finite semirings
@article{SF_1992__45_3_135179,
author = {G. Karner},
title = {On limits in complete semirings.},
journal = {Semigroup forum},
pages = {148--165},
year = {1992},
volume = {45},
number = {3},
zbl = {0780.16037},
url = {http://geodesic.mathdoc.fr/item/SF_1992__45_3_135179/}
}
G. Karner. On limits in complete semirings.. Semigroup forum, Tome 45 (1992) no. 3, pp. 148-165. http://geodesic.mathdoc.fr/item/SF_1992__45_3_135179/